# SDR C2XA11IA007

- Difficulty date: January 3, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 26,867 hours, 25,761 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: CDEL20007
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2967, DURING PREFLIGHT INSPECTION THE CREW REPORTED AN ELECTRIC BURNING ODOR AROUND ROW 5 OR 6.  MAINTENANCE INSPECTED THE AIRCRAFT, FOUND A BAD LIGHT SOCKET AT ROW 5A LATERAL LIGHT.  MAINTENANCE REMOVED THE BULB AND PLACED THE LIGHT ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSY AT ROW 5, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
